# SDR SWAA2024031453580

- Difficulty date: February 18, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 54,831 hours, 30,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PANEL 661BB HAS ELONGATED HOLE. MARKED WITH DOT.<[01] REPAIRED RIGHT WING T/E PANEL 661BB; AS PER SRM 51-70-04-2R-9; MATERIAL USED PO#1608196 AND PO#2040614;[02] VERIFIED STEP 1.
